# SDR EE4Y2024092620905

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 533187-01-1-001, UPPER FUSELAGE PAX CABIN CENTER SECTION EVACUATION PHOTOLUMINESCENSE STRIPS 2 EA DAMAGED.THE DAMAGE STRIP WERE REPLACED IAW A319 AMM TASK 33-51-21-000-001A AND TASK 33-51-21-400-001A. THIS REPAIR WAS DOCUMENTED IN COOPESA JOB A1P187 ITEM 2-63.
